# SDR SWIA2025011316

- Difficulty date: November 16, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE POST LOWER OTBD BRACKET CRACKED     (C-CHECK RO 1/13/2025)     REMOVED PILOTS SIDE POST LOWER OTBD BRACKET REF. CRJ-200 SRM 51-42-06  INSTALLED NEW PILOT SIDE POST LOWER BRACKET P/N 601R34032-21S REF.CRJ-200 SRM 51-42-06 AND DRAWING 601R34032 REV. -V . COMPIED WITH 51-900-1003-SKY
